MAUDE Adverse Event Report: Abbott Medical Epic¿ Supra Valve (Aortic); Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic¿ Supra Valve (Aortic); Heart-Valve, Non-Allograft Tissue
Model Number ESP200-19
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Obstruction/Occlusion (2422)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 19mm epic plus supra valve was chosen for a procedure.The valve was implanted as per the standard surgical protocol.Following weaning from cardiopulmonary bypass (cpb), intraoperative transesophageal echocardiogram tee demonstrated persistently high transvalvular gradients across the prosthesis (ppg/mpg: 70/46 mmhg).After a thorough evaluation, no technical, anatomical, or surgical cause, including left ventricular outflow tract obstruction (lvoto), was identified.The patient was placed back on cpb, the valve was explanted, and a non-abbott mechanical valve was implanted.Repeat tee showed satisfactory valve function with acceptable gradients (ppg/mpg: 30/17 mmhg).The patient was subsequently weaned off cpb successfully, and the remainder of the procedure was uneventful.The patient was shifted to the intensive care unit (icu) with stable hemodynamics.There was no delay in the procedure.The patient was reported discharged.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic¿ Supra Valve (Aortic)
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50011375
Report Number2135147-2026-05049
Device Sequence Number8385660
Product Code LWR
UDI-Device Identifier05415067033116
UDI-Public(01)05415067033116(17)300125
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESP200-19
Device Catalogue NumberESP200-19
Device Lot NumberBR00056503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight182 LB